# SDR REXA2021120701106

- Difficulty date: November 11, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R BETWEEN FS 280 AND FS 319.70 HAS CORROSION.	C/A: REMOVED & REPLACED STRINGER IAW CRJ 900 SRM 51-42-06-001-001-A01 & ENDEAVOR AIR EA CRJ953-12388 REV IR, DATED 11/10/2021.
